# SDR GTIA2023021636971

- Difficulty date: February 14, 2023
- Submitted: February 16, 2023
- Operation: Air carrier
- Aircraft: N652NK
- Make and model: Airbus A320-232
- Aircraft serial: 8021
- Aircraft time: 17,460 hours, 7,815 cycles
- System (JASC): 5200 · Doors
- Part: Door
- Condition: False Activation
- Location: Potable Water
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN FLT WATER SERVICE DOOR INDICATED OPEN ( ACCESS DOOR TO POTABLE WATER FILLING AND DRAINAGE 133AL - 171AL - 192NB )--
